Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suggest treatment for itchy red spots on feet and back

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 681 Questions
Question
there are red spots appearing on my feet and there are some also visible on my back. they are itchy. I am 41.. what could be these ? shall I take cetzine or alerid ?
Posted Thu, 21 Aug 2014 in General Health
 
 
Answered by Dr. Yogesh D 7 hours later
Brief Answer:
You can try cetrizine, but should consult a doctor

Detailed Answer:
Hello Mr. XXXXXXX

Thanks for the question.

I will be able to answer your query better if you could please provide some more details about the red dots you are referring to.

1. Since how long have you had this issue?
2. Is there any itching?
3. Do you remember how these started?
4. Is there a white pus point on these red dots?
5. Do you have any swelling/redness around these dots?
6. Did you have fever?
7. Do you consume alcohol, if yes, how much and how frequently?
8. Do you have high blood pressure or diabetes?
9. Do you have any other symptom?
10. How is the weather condition in your locality?
Please also take pictures of these red dots and upload them along with answers to the above questions so that I can guide you better.

Meanwhile apply a soothing aloe cream/an antibiotic cream such as mupirocin on the affected part.

Awaiting your response.

Kind regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor